# SDR HNAA2019120900376

- Difficulty date: December 5, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 45,396 hours, 42,284 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, AFTER SELECTING GEAR UP, OBSERVED LOUD BANGING NOISE, RH MLG SHOWED GEAR UP AND IN TRANSIT INTERMITENTLY. AFTER 3500 FT, INDICATIONS AND OPERATIONS NORMAL.   MX PERFORMED EXENSION AND RETRACTION SYSTEM OPS CHECK IAW AMM 32-30-00-700-801-A. NO FAULTS FOUND. PERFORMED PROXIMITY SWITCHES FUNCTIONAL CHECK WITH THE BREAK OUT BOX IAW AMM 32-13-05 OPTS CHECK GOOD.
